# SDR JR2R2011071200285

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,897 hours, 15,546 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING TIE STRAP CORROSION AT FS 333 STR 26R.  REMOVED AND REPLACED STR 26R FR FS 333-364 IAW CRJ 900 SRM 51-42-06, 51-42-21.
